CSpace

Browse/Search Results:  1-8 of 8 Help

Selected(0)Clear Items/Page:    Sort:
Tight efficiency lower bounds for strategy-proof mechanisms in two-opposite-facility location game 期刊论文
INFORMATION PROCESSING LETTERS, 2021, 卷号: 168, 页码: 6
Authors:  Chen, Xujin;  Hu, Xiaodong;  Tang, Zhongzheng;  Wang, Chenhao
Favorite  |  View/Download:101/0  |  Submit date:2021/04/26
Facility location game  (Universally) strategy-proof mechanism  Approximation algorithms  Inapproximability  
A new algorithm for computing the minimum Hausdorff distance between two point sets on aline under translation 期刊论文
INFORMATION PROCESSING LETTERS, 2008, 卷号: 106, 期号: 2, 页码: 52-58
Authors:  Li, Banghe;  Shen, Yuefeng;  Li, Bo
View  |  Adobe PDF(442Kb)  |  Favorite  |  View/Download:240/62  |  Submit date:2018/07/30
Hausdorff Distance  Pattern Recognition  Computational Geometry  
The forwarding indices of augmented cubes 期刊论文
INFORMATION PROCESSING LETTERS, 2007, 卷号: 101, 期号: 5, 页码: 185-189
Authors:  Xu, Min;  Xu, Jun-Ming
Favorite  |  View/Download:49/0  |  Submit date:2018/07/30
combinatorial problems  augmented cubes  routings  forwarding index  
The super connectivity of shuffle-cubes 期刊论文
INFORMATION PROCESSING LETTERS, 2005, 卷号: 96, 期号: 4, 页码: 123-127
Authors:  Xu, JM;  Xu, M;  Zhu, Q
Favorite  |  View/Download:46/0  |  Submit date:2018/07/30
combinatorial problems  shuffle-cubes  super connectivity  super edge-connectivity  hypercubes  
Edge-pancyclicity of Mobius cubes 期刊论文
INFORMATION PROCESSING LETTERS, 2005, 卷号: 96, 期号: 4, 页码: 136-140
Authors:  Xu, M;  Xu, JM
Favorite  |  View/Download:45/0  |  Submit date:2018/07/30
combinatorial problems  cycles  Mobius cubes  hypercubes  pancyclicity  edge-pancyclicity  
A simple factor-3 approximation for labeling points with circles 期刊论文
INFORMATION PROCESSING LETTERS, 2003, 卷号: 87, 期号: 2, 页码: 101-105
Authors:  Jiang, MH;  Qian, JB;  Qin, ZP;  Zhu, BH;  Cimikowski, R
Favorite  |  View/Download:61/0  |  Submit date:2018/07/30
approximation algorithms  circle packing  map labeling  NP-hardness  
Algorithms for multicast connection under multi-path routing model 期刊论文
INFORMATION PROCESSING LETTERS, 2002, 卷号: 84, 期号: 1, 页码: 31-39
Authors:  Gu, J;  Hu, XD;  Zhang, MH
Favorite  |  View/Download:64/0  |  Submit date:2018/07/30
multicast connection  routing algorithms  network cost  approximation algorithms  
Steiner tree problem with minimum number of Steiner points and bounded edge-length 期刊论文
INFORMATION PROCESSING LETTERS, 1999, 卷号: 69, 期号: 2, 页码: 53-57
Authors:  Lin, GH;  Xue, GL
Favorite  |  View/Download:51/0  |  Submit date:2018/07/30
algorithms  approximation algorithms  Steiner minimum trees  VLSI design  WDM optimal networks  wireless communications